Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Extreme bloating after eating, painful throat, heavy sweat and dizziness, no improvement with antacid. What should be done?

after i ate I got this extreme bloating in the stomach sac and just went with it because my doctor and i are trying to figure out what that problem comes from but then i got an very painful burning right on my diaphram into my throat like something was gonna come out but nothing just very thick saliva . Im very sweaty and dizzy. Im also working the grave yard shift. I took Dicyclomine to see if that would help but just made it worse so then i tried that pepermint liquid for stomach but thats not helping either. what should i do now? im scared and by myself at wrk
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare magic!
You have not mentioned whether you are a diabetic or a hypothyroid.
You symptoms could be due to gastroparesis and gastroesophageal reflux disease.
A upper GI endoscopy and if needed a 24 hours pH monitoring and a gastric emptying scan may be done for evaluation.
Till then you can take prilosec and a prokinetic for relief.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor